Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I am 57 yo and when I was 19 I

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4869 Questions
Question
I am 57 yo and when I was 19 I compressed 2 vertabra mid back after being involved in a MVA. I lost both feeling and strengh in my Rt lower arm. Over the years I was able to regain 90% of both functions through exercise. One thing I was left with is a 1/2 inch difference in the aboved mentioned forearm compared to my less dominate left arm. Lately, my Rt lower arm is getting notically thinner and now there is a difference of one inch at the upper forearm. Also, I have been doing Cardio exercises for the last 6 months. Do you have any idea as to why this is happening based on the information that I have provided.
Mon, 5 Feb 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 1 hour later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

The thinning in your lower arm is related to the chronic nerve damage, probably caused by the compressed vertebra, which have caused pinching of the nerves, which originate in this level and lay in the forearm.

Your symptoms are not related to the cardio exercises.

Coming to this point, I would recommend consulting with a neurologist and performing a nerve conduction study (electroneurography) to investigate for a pinched nerve.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor